| Model Number |
42866 |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/12/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Medtronic received information regarding an adjustable valve.It was reported that the developed hydrocephalus as a sequela of intracerebral hemorrhage and underwent ventriculoperitoneal shunt surgery on (b)(6) 2025.After the surgery, the ventricles became smaller and consciousness improved, but hydrocephalus recurred a few weeks later.No catheter obstruction was found upon investigation, and it was considered that the valve might not be functioning.On (b)(6) 2026, the surgeon replaced the valve with a new one.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.